# SDR DALA13053300956

- Difficulty date: October 15, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Worn
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SLAT DOORS  LT WING. NR 12 IS OUT OF LIMITS.  FABRICATED IAW ER/A 512356-14MA, REV ORIG.
